# SDR SWIA200516015

- Difficulty date: December 14, 2005
- Submitted: December 23, 2005
- Operation: Air carrier
- Aircraft: N756SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10221
- Aircraft time: 770 hours, 504 cycles
- System (JASC): 2760 · Drag Control System
- Part: Control Unit
- Condition: Malfunctioned
- Location: Spoilers
- Stage of operation: NR
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

SPLR/STAB FAULT STATUS MSG AT GATE.  REPLACED NR 1 AND NR 2 SSCU'S, OPERATIONAL CHECK GOOD IAW CRJ 700 MM 27-61-05, PN C13045BA04, SN OFF 1006, PN C13045BA04 SN OFF 1005.
